# SDR ASAA2023091245073

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,606 hours, 16,625 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 INOP - WILL NOT TRANSMIT OR RECEIVE. GROUNDED - YES. CREW CONFIRMS NORMAL OPERATION AFTER HF SELECTED ON TRANSFER SWITCH. CONFIRMED RECEPTION AND TUNING TONE UPON PTT. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC NOTIFIED.
